# SDR U2RA2024081500039

- Difficulty date: June 1, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 113,308 hours, 17,150 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Part number: BAC15062365
- Condition: Corroded
- Location: Zone 100
- Part time: 113,308 hours, 17,150 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE C CHECK AT GMF FOUND LOWER FUSALAGE STA 1000 CENTER TO RH SIDE SUPPORT FRAME FOR BODY FAIRING CORRISON . REAPIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-70-12 (REV59/20FEB2024) AND WAS A CAT A REPAIR.
